City Research Online

Kleshchev's decomposition numbers and branching coefficients in the Fock space

Chuang, J., Miyachi, H. and Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(3), pp. 1179-1191. doi: 10.1090/S0002-9947-07-04202-X

Publication Type: Article
Additional Information: First published in Transactions of the American Mathematical Society in 2008, published by the American Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/180
[img]
Preview
PDF
Download (249kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login